MathSciNet Relay Station
MathSciNet bibliographic data
MR1984573 11Y55
Servi, L. D. Nested square roots of 2. Amer. Math. Monthly 110 (2003), no. 4, 326–330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement